# SDR MASA2011061603031

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 32,718 hours, 25,467 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE FA INDICATION UPSIDE DOWN.  RE-RIGGED THE INDICATOR.
